# SDR SIMA2012031001

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 29,548 hours, 27,076 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A12713A12762
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4344 THE CREW REPORTED THAT ON APPROACH AFTER GEAR EXTENDED A NOISE WAS HEARD FROM FORWARD OF THE RUDDER PEDALS.  SOUNDED LIKE BUMPING ON THE INSIDE OF THE PLANE.  THE CREW DECLARED AN EMERGENCY AND PERFORMED A FLY-BY SO THE TOWER COULD INSPECT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE NOISE WAS NOT CONTINUOUS AND HEARD ONCE DURING TAXI WHEN WE WENT OVER A POT HOLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR DOWN LOCK PROXIMITY SWITCHES IAE EMB 145 AMM 32-61-02.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
